# SDR DXTA2022080167110

- Difficulty date: July 31, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N743QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20695
- Aircraft time: 5,505 hours, 3,197 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN HYDRAULICS: UPON INTIAL TAXI OUT, AMBER "OUTBD BRAKES FAIL" ILLUMINATED. RAN APPROPRIATE CHECKLIST. NO CHANGE. B3-007113 // SIGNOFF// PULLED AND RESET CB: RCBP-C15 AND PERFORMED THE HARDWARE MONITOR TEST, PERFORMED THE BCU EPROM AND THE BCV RESISTANCE TEST, ALL TESTS PASSED. NO BRAKE SYETEM CAS MESSAGES OBSERVED. ALL 1B AND OB BRAKE SYSTEM PRESSURES AT NORMAL. WORK PERFORMED IAW CL-350S AMM 45-45-01-970-802, 32-43-00. NO FURTHER DEFECTS NOTED.
